| Catalog Number |
MPXT5302-C |
| Medical Device Problem Codes |
Material Separation (1562); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard pressure rated t-connector extension set with needleless connector was separated.The following information was received by the initial reporter with the following verbatim: please see below extension set we spoke about earlier.As you can see from the picture below, the issue we are having is the piece with the lure lock coupler coming apart from the t connector, fairly easily.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
The customer reported the t-connector was coming apart, and returned photos.The photos were examined and they verify the failure, t-connector luer collar falls off easily from the luer.The manufacturing site found the root cause for the t-connector coming apart easily is the lip on the male luer.This 'lip' that retains the luer collar was found to be out of specification.This lip was too small, allowing the collar to loosely slide off the luer.Device history record review for model mpxt5302-c lot number 24039245 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 15mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This issue has been escalated into a funded project at the manufacturing site to address and mitigate the risk of this issue recurring.This project includes a work order to replace the slide core pin for the mold m438, a quality notification to contain lots in process, and a quality alert to communicate to personnel the issue.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.